# SDR USAA040080

- Difficulty date: March 29, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBEAM CORRODED 1 INCH IN DIAMETER BY .030 INCH DEEP, LAV E MOUNTHOLE, -Y720, 10 INCHES AFT OF FRAME 64 ON BEAM ASSEMBLY.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-00-14, 51-42-11.  (M)
